Set of Cracks with Contact Zones Located at the Interface of Two Anisotropic Materials

  • Sergey KozinovEmail author
  • Volodymyr Loboda
Part of the Springer Tracts in Mechanical Engineering book series (STME)


A solution to the problem for a periodic or arbitrary set of cracks with contact zones located at the interface of two dissimilar anisotropic materials is constructed in a closed form. By presenting mechanical fields through the piecewise analytical vector functions, a problem is reduced to a homogeneous combined periodic Dirichlet-Riemann boundary value problem, a solution of which is obtained in a closed form.


  1. 1.
    Kozinov S, Loboda V, Kharun I (2007) Periodic set of the interface cracks with contact zones in an anisotropic bimaterial subjected to a uniform tension-shear loading. Int J Solids Struct 44:4646–4655CrossRefGoogle Scholar
  2. 2.
    Kozinov S, Loboda V, Kharun I (2008) Periodic set of the interface cracks with contact zones in an anisotropic bimaterial. In: Book of abstracts of the 17th European conference on Fracture ‘Multilevel approach to fracture of materials, componenets and structures’-Brno, p 95Google Scholar
  3. 3.
    Rice JR, Sih GC (1965) Plane problems of cracks in dissimilar media. J Appl Mech 32:418–423CrossRefGoogle Scholar
  4. 4.
    Lekhnitsky S (1963) Theory of elasticity of an anisotropic elastic body. San Francisco: Holden-DayGoogle Scholar
  5. 5.
    Ashkenazi E, Ganov E (1980) Anisotropy of construction materials [in russian]. Mashinostroenie 247Google Scholar
  6. 6.
    Vasiliev V (1990) Composite materials [in russian]. MashinostroenieGoogle Scholar
  7. 7.
    Herrmann K, Loboda V (1999) On interface crack models with contact zones situated in an anisotropic bimaterial. Arch Appl Mech 69:317–335CrossRefGoogle Scholar
  8. 8.
    Nakhmein E, Nuller B (1988) The pressure of a system of stamps on an elastic half-plane under general conditions of contact adhesion and slip. J Appl Math Mech 52(2):223–230MathSciNetCrossRefGoogle Scholar
  9. 9.
    Gakhov F (1966) Boundary value problems. Pergamon Press, OxfordCrossRefGoogle Scholar
  10. 10.
    Muskhelishvili N (1977) Some basic problems of the mathematical theory of elasticity. Springer, DordrechtCrossRefGoogle Scholar

Copyright information

© The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Institute of Mechanics and Fluid DynamicsTU Bergakademie FreibergFreibergGermany
  2. 2.Department of Theoretical and Computational MechanicsOles Honchar Dnipro National UniversityDniproUkraine

Personalised recommendations